# SDR SIMA20131231004

- Difficulty date: December 31, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 26,952 hours, 23,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: CM1006620E
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3345 CREW REPORTED AFT FLASHLIGHT INOPERABLE.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED F/A REAR FLASHLIGHT IAW EMB 140 AMM 33-50-16 OPC GOOD AT THIS TIME.
